Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 1,     Winter 1995

 

CONVERGENCE OF PSI-SERIES SOLUTIONS
OF NONLINEAR ORDINARY
DIFFERENTIAL EQUATIONS
M.A. HEMMI AND S. MELKONIAN

Abstract. Solutions of nonlinear ordinary differential equations with movable branch points admit formal series expansions called psi-series. In this article we discuss the various forms of psi-series for second- and third-order equations and we prove their convergence, thus establishing that the formal series solutions are actual solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)